Title: Stability of perturbed delay differential equations and stabilization of nonlinear cascade systems
Authors: Michiels, Wim ×
Sepulchre, R
Roose, Dirk #
Issue Date: Nov-2001
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on control and optimization vol:40 issue:3 pages:661-680
Abstract: In this paper the effect of bounded input perturbations on the stability of nonlinear globally asymptotically stable delay differential equations is analyzed. We investigate under which conditions global stability is preserved and if not, whether semiglobal stabilization is possible by controlling the size or shape of the perturbation. These results are used to study the stabilization of partially linear cascade systems with partial state feedback.
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science